Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 373, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2011, 5:25 PM EDT for 5 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 5:25 PM EDT (21:25 UTC)
- Expired
- Jun 24, 2011, 6:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bartow County, GA, Cherokee County, GA, Floyd County, GA, Gordon County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:55 PM EDT | HAIL 0.75 | Lindale, GA | |
| Jun 24, 6:07 PM EDT | TSTM WND DMG | 3 W Woodstock, GA | THREE TREES DOWN...MOSTLY 3 TO 6 MILES WEST OF WOODSTOCK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320
WUUS52 KFFC 242125
SVRFFC
GAC015-057-115-129-227-242215-
/O.NEW.KFFC.SV.W.0373.110624T2125Z-110624T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN PICKENS COUNTY IN NORTH CENTRAL GEORGIA
BARTOW COUNTY IN NORTHWEST GEORGIA
SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
SOUTHEASTERN GORDON COUNTY IN NORTHWEST GEORGIA
* UNTIL 615 PM EDT
* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NORTH OF ADAIRSVILLE THROUGH ADAIRSVILLE
TO WEST OF KINGSTON...MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASSVILLE...WHITE...EUHARLEE...CARTERSVILLE...EMERSON...WALESKA...
CANTON AND HOLLY SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3432 8496 3454 8494 3454 8466 3438 8448
3416 8446 3407 8459 3409 8512 3408 8513
3418 8539
TIME...MOT...LOC 2125Z 294DEG 32KT 3449 8493 3434 8491
3417 8534
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:58 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 24, 3:58 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT FRI JUN 24 2011 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ACTIVE NORTHWEST FLOW PATTERN IN PLACE ACROSS THE REGION ONCE AGAIN ON BACK SIDE OF DEEP UPPER LOW ACROSS THE NORTHEAST U.S. AND EAST SIDE OF INTENSE SUBTROPICAL RIDGE OVER TX. A SERIES OF EMBEDDED DISTURBANCES TO TRACK ACROSS THE REGION AND IMPINGE ON A VERY MOIST...UNSTABLE LOW-LEVEL ATMOSPHERE...ESPECIALLY THROUGH THE SHORT TERM. THE FIRST DISTURBANCE WAS TRACKING ACROSS MIDDLE/EASTERN TN THIS AFTERNOON AND A LARGE COMPLEX OF THUNDERSTORMS WAS ALREADY DEVELOPING IN RESPONSE...WITH ADDITIONAL THUNDERSTORMS DEVELOPING ESE FROM THIS AREA ACROSS N GA INTO NC/SC. WRF/HRR CONVECTIVE MODELS AND GFS/ECMWF LOW/MID-LEVEL MOISTURE FIELDS SUGGEST THAT THIS ACTIVITY WILL PROPAGATE SOUTHWARD DURING THE EVENING TOWARD ATL-AHN AND THEN TOWARD CSG-MCN BY 06Z BEFORE DISSIPATING. AN EVEN MORE POTENT DISTURBANCE IS EVIDENT IN THE MODELS FOR SAT...WITH GOOD INDICATION OF A POTENTIAL MCS TYPE EVENT...SIMILAR TO THOSE WE SAW LAST WEEK. ECMWF/GFS IN GOOD AGREEMENT IN AN MCS ENTERING NW GA BEFORE 18Z SAT...TRACKING SE TOWARD ATL-CSG IN THE 18Z-00Z TIME FRAME. ALTHOUGH THE UPPER RIDGE BUILDS SLIGHTLY EASTWARD FOR SUN...YET ANOTHER DISTURBANCE TRACKS AROUND THE UPPER RIDGE...ALTHOUGH THIS TIME MORE INTO NE/EC GA...AS THE UPPER RIDGE ATTEMPTS TO DIMINISH ACTIVITY IN THE FAR WESTERN PART OF THE STATE. NEEDLESS TO SAY...EXPECT GOOD CHC DIURNALLY DRIVEN POPS EACH DAY THROUGH THE SHORT TERM. MAX/MIN TEMPS NOT EXPECTED TO CHANGE MUCH WITH NO CHANGE IN AIR MASS EXPECTED. MAV/MET BLEND BEST OPTION AS NO CONSISTENCY FROM RUN-TO-RUN AS TO WHICH MODEL DOES BETTER. OVERALL...THE MET MOS HAS BEEN SLIGHTLY BETTER FOR MIN TEMPS THE PAST FEW CYCLES...WHILE THE MAV MOS HAS DONE SLIGHTLY BETTER FOR MAX TEMPS. .LONG TERM /MONDAY THROUGH FRIDAY/... ONLY SUBTLE CHANGES EXPECTED DURING THE LONG TERM PERIODS. THE STRONG SUBTROPICAL RIDGE ATTEMPTS TO EXPAND SLIGHTLY EASTWARD THROUGH THE FIRST PART OF THE LONG TERM...BUT NEVER FAR ENOUGH EAST TO COMPLETELY SHUT OFF THE POTENTIAL FOR NW FLOW THUNDERSTORMS AND POSSIBLE MCS ACTIVITY. THUS...THERE MIGHT BE A SLIGHT DECREASE IN CONVECTIVE CONVERGE...MAINLY ACROSS WESTERN SECTIONS MON-TUE...BUT BY NO MEANS A CLEAR SIGNAL THAT POPS CAN BE DROPPED BELOW MENTIONABLE VALUES ANYWHERE. DURING THE LATER PORTIONS OF THE EXTENDED...THE UPPER RIDGE RETREATS WEST...SO OUR REGION IS ONCE AGAIN PLACED IN AN ACTIVE NW FLOW REGIME. IN ADDITION...THERE ARE HINTS OF AN EASTERLY WAVE DEVELOPING ACROSS THE EASTERN GULF INTO THE SE U.S. AND REMAINING NEARLY STATIONARY FOR SEVERAL DAYS. THIS WILL FURTHER ENHANCE THE CONVECTIVE POTENTIAL ACROSS THE REGION. OVERALL...EXPECTED A VERY UNSETTLED PATTERN FOR THE NEXT 10 DAYS WITH SCATTERED TO NUMEROUS DIURNALLY DRIVEN THUNDERSTORMS. OTHERWISE...IT WILL REMAIN HOT AND HUMID WITH NO APPRECIABLE TEMPERATURE CHANGE EXPECTED AS INDICATED IN THE LATEST MEX MOS. 19 && .AVIATION... 18Z UPDATE... MAIN FORECAST CONCERN THIS PERIOD IS DEVELOPING CONVECTION OVER PORTIONS OF NORTH GEORGIA. CONVECTIVE MODELS SHOWING STORMS HOLDING TOGETHER AND PUSHING INTO ATL TAF SITES BETWEEN 22-00Z. OTHERWISE VFR CONDITIONS ANTICIPATED...WITH WEST TO NORTHWEST WINDS. WIND SPEEDS WILL DIMINISH OVERNIGHT TO NEAR 5KTS... INCREASING ONCE AGAIN TOMORROW AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE IN WINDS...CIGS...VISIBILITIES. MEDIUM CONFIDENCE IN CONVECTION/WEATHER. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 95 66 96 / 50 30 30 40 ATLANTA 73 91 71 94 / 50 60 40 40 BLAIRSVILLE 66 87 65 89 / 30 30 30 40 CARTERSVILLE 72 92 65 94 / 50 50 30 40 COLUMBUS 73 93 72 96 / 40 60 50 40 GAINESVILLE 72 92 68 93 / 50 50 30 40 MACON 72 95 69 98 / 40 60 50 40 ROME 70 93 67 95 / 50 50 30 40 PEACHTREE CITY 70 92 64 94 / 50 60 40 40 VIDALIA 73 95 75 98 / 30 20 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 19/12
Hazardous weather outlook, Jun 24, 3:00 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI JUN 24 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 300 PM EDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON. ISOLATED THUNDERSTORMS MAY BE SEVERE IN NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AND THEN REMAIN STATIONARY TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... DAYTIME HEATING WILL AID IN THUNDERSTORM DEVELOPMENT AHEAD OF THE SURFACE BOUNDARY THIS AFTERNOON. CAPE VALUES WILL INCREASE TO 1500 TO 2000 WITH LIFTED INDEX VALUES FALLING TO NEAR -4. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 24, 4:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 4 ESE DAHLONEGA 34.51N 83.92W
06/24/2011 E0.88 INCH LUMPKIN GA PUBLIC
&&
JLFLocal storm report, Jun 24, 4:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM LIGHTNING DALTON 34.77N 84.97W
06/24/2011 WHITFIELD GA EMERGENCY MNGR
STRUCTURAL FIRE ON BEAVERDALE ROAD IN DALTON STARTED BY
LIGHTNING.
&&
19Local storm report, Jun 24, 4:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 ESE DAHLONEGA 34.52N 83.92W
06/24/2011 LUMPKIN GA 911 CALL CENTER
TREE DOWN ON LONGBRANCH ROAD AND GA 115 W.
&&
JLFSpecial weather statement, Jun 24, 4:56 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT FRI JUN 24 2011
GAZ006>008-014-015-242130-
456 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 530 PM
EDT...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND DIAL TO FAUSETT LAKE...MOVING
SOUTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES
THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MARION...THE LEN FOOTE HIKE INN...PISGAH...FAUSETT LAKE...
AMICALOLA FALLS STATE PARK...THE BLACK GAP SHELTER...THE STOVER CREEK
SHELTER...THE SPRINGER MOUNTAIN SHELTER...DIAL...CAMP MERRILL...
NIMBLEWILL...JUNO...THE HAWK MOUNTAIN SHELTER...MARGRET AND MCKEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING
WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3482 8412 3474 8393 3465 8390 3451 8391
3444 8394 3442 8398 3440 8397 3435 8402
3433 8406 3442 8426 3447 8426 3447 8432
3456 8434 3457 8437 3455 8438 3469 8432
3483 8432
TIME...MOT...LOC 2055Z 298DEG 29KT 3478 8421 3465 8421
3452 8427Local storm report, Jun 24, 4:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG FORT OGLETHORPE 34.95N 85.26W
06/24/2011 CATOOSA GA 911 CALL CENTER
ONE TREE AND ONE POWER LINE DOWN.
&&
JLFSpecial weather statement, Jun 24, 5:18 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT FRI JUN 24 2011
GAZ013-014-021-022-242200-
518 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 600 PM
EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND JUNO THROUGH WEST OF SALACOA
VALLEY...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 600
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAWSONVILLE...MCKEE...JUNO...WALESKA...SALACOA VALLEY...LAKE
TAMARACK...TALMADGE...NELSON...MARBLEHILL...TATE...JASPER...BALL
GROUND...REAVIS MOUNTAIN...HOLLIS LATHEM RESERVOIR AND DOUGHERTY.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3446 8408 3419 8399 3420 8403 3416 8416
3419 8427 3419 8433 3417 8436 3413 8436
3411 8442 3407 8442 3408 8466 3435 8464
3436 8466 3448 8465 3452 8416
TIME...MOT...LOC 2118Z 344DEG 19KT 3441 8418 3431 8454
3436 8478The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:44 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Lumpkin, Union | 46 min |
| Jun 24, 2:04 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Jun 24, 2:30 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 45 min |
| Jun 24, 2:50 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 40 min |
| Jun 24, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 41 min |
| Jun 24, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 48 min |
| Jun 24, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 16 min |
| Jun 24, 4:12 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 24, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 37 min |
| Jun 24, 4:56 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 34 min |
| Jun 24, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 22 min |
| Jun 24, 5:18 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Pickens | 42 min |
| Jun 24, 5:28 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Jun 24, 5:35 PM EDT | Special Weather Statement | FFC | Hall, White | 25 min |
| Jun 24, 5:56 PM EDT | Special Weather Statement | FFC | Cobb, Paulding, Polk | 49 min |
| Jun 24, 5:59 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Jun 24, 6:04 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 41 min |
| Jun 24, 6:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 46 min |
| Jun 24, 6:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jun 24, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fulton | 47 min |
| Jun 24, 6:29 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 46 min |
| Jun 24, 6:32 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 43 min |
| Jun 24, 6:35 PM EDT | Special Weather Statement | FFC | Upson | 40 min |
| Jun 24, 6:39 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 24, 6:54 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jun 24, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 16 min |
| Jun 24, 7:05 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 40 min |
| Jun 24, 7:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 27 min |
| Jun 24, 7:43 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 47 min |
| Jun 24, 7:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jun 24, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.